# SDR IPXA2025061646315

- Difficulty date: June 10, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 30,999 hours, 20,577 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Splice Plate
- Part number: 183N20075AND183N
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H  ELEVATOR BETWEEN CONDUCTIVE FRAME AND TIP, SPLICE PLATE IS CORRODED UPPER AND LOWER AREAS.  INSTALLED 2 SPLICES PLATES + 2 SHIMS AND RESTORED TO NORMAL CONFIGURATION IAW B757-200-SRM-51-40-02.
